RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 4, Pages 117–159 (Mi msb124)  

This article is cited in 5 scientific papers (total in 5 papers)

Minimal binary trees with regular boundary: the case of sceletons with four ends

A. A. Tuzhilin

M. V. Lomonosov Moscow State University

Abstract: This work continues an investigation of locally minimal binary trees spanning the vertices of regular polygons. The technique developed has led to essential progress in the solution of this problem.

DOI: https://doi.org/10.4213/sm124

Full text: PDF file (470 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:4, 581–622

Bibliographic databases:

UDC: 514.77+512.816.4+517.924.8
MSC: Primary 05C05, 05C35; Secondary 05C85, 90B06, 90C35, 49Q10
Received: 10.05.1995

Citation: A. A. Tuzhilin, “Minimal binary trees with regular boundary: the case of sceletons with four ends”, Mat. Sb., 187:4 (1996), 117–159; Sb. Math., 187:4 (1996), 581–622

Citation in format AMSBIB
\Bibitem{Tuz96}
\by A.~A.~Tuzhilin
\paper Minimal binary trees with regular boundary: the~case of sceletons with four ends
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 4
\pages 117--159
\mathnet{http://mi.mathnet.ru/msb124}
\crossref{https://doi.org/10.4213/sm124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1401064}
\zmath{https://zbmath.org/?q=an:0868.05021}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 4
\pages 581--622
\crossref{https://doi.org/10.1070/SM1996v187n04ABEH000124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VE21900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030305814}


Linking options:
  • http://mi.mathnet.ru/eng/msb124
  • https://doi.org/10.4213/sm124
  • http://mi.mathnet.ru/eng/msb/v187/i4/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Ivanov, A. A. Tuzhilin, “The geometry of minimal networks with a given topology and a fixed boundary”, Izv. Math., 61:6 (1997), 1231–1263  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Tuzhilin, “Minimal binary trees with a regular boundary: The case of skeletons with five endpoints”, Math. Notes, 61:6 (1997), 758–769  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. O. Ivanov, A. A. Tuzhilin, “The space of parallel linear networks with a fixed boundary”, Izv. Math., 63:5 (1999), 923–962  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Ivanov, AO, “Extreme networks”, Acta Applicandae Mathematicae, 66:3 (2001), 251  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    5. Ivanov A.O. Tuzhilin A.A., “Minimal Networks: a Review”, Advances in Dynamical Systems and Control, Studies in Systems Decision and Control, 69, ed. Sadovnichiy V. Zgurovsky M., Springer Int Publishing Ag, 2016, 43–80  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:202
    Full text:78
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020